Skip to main content
Proceedings of the National Academy of Sciences of the United States of America logoLink to Proceedings of the National Academy of Sciences of the United States of America
. 1965 Mar;53(3):657–658. doi: 10.1073/pnas.53.3.657

A NEW FINITE SIMPLE GROUP WITH ABELIAN 2-SYLOW SUBGROUPS

Zvonimir Janko 1
PMCID: PMC336993  PMID: 16591269

Full text

PDF
657

Articles from Proceedings of the National Academy of Sciences of the United States of America are provided here courtesy of National Academy of Sciences

RESOURCES